# SDR 04FDEA03493

- Difficulty date: December 28, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 707500125
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LT TRANSVERSE FRAME AT STA 535 FOUND DAMAGED IN TWO PLACES.  MAIN DECK, LT TRANSVERSE FRAME AT STA 535 DAMAGE REPAIRED AS PER SRZ-53-503.
